# SDR FDEA201310272624

- Difficulty date: October 27, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  1180 - 1200, RT CREASE BEAM WEB FOUND CORRODED.  REMOVED AND REPLACED IAW DWG 146N5590 SHT.1 REV.F.  MAJOR REPAIR.
